About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 423718, 7 pages
http://dx.doi.org/10.1155/2013/423718
Research Article

Conservative Linear Difference Scheme for Rosenau-KdV Equation

1School of Mathematics and Computer Engineering, Xihua University, Chengdu 610039, China
2School of Mathematics, Sichuan University, Chengdu 610064, China

Received 5 February 2013; Accepted 22 March 2013

Academic Editor: Hagen Neidhardt

Copyright © 2013 Jinsong Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Cui and D.-k. Mao, “Numerical method satisfying the first two conservation laws for the Korteweg-de Vries equation,” Journal of Computational Physics, vol. 227, no. 1, pp. 376–399, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Zhu and J. Zhao, “The alternating segment explicit-implicit scheme for the dispersive equation,” Applied Mathematics Letters, vol. 14, no. 6, pp. 657–662, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. R. Bahadır, “Exponential finite-difference method applied to Korteweg-de Vries equation for small times,” Applied Mathematics and Computation, vol. 160, no. 3, pp. 675–682, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Özer and S. Kutluay, “An analytical-numerical method for solving the Korteweg-de Vries equation,” Applied Mathematics and Computation, vol. 164, no. 3, pp. 789–797, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Rosenau, “A quasi-continuous description of a nonlinear transmission line,” Physica Scripta, vol. 34, pp. 827–829, 1986. View at Publisher · View at Google Scholar
  6. P. Rosenau, “Dynamics of dense discrete systems,” Progress of Theoretical Physics, vol. 79, pp. 1028–1042, 1988. View at Publisher · View at Google Scholar
  7. M. A. Park, “On the Rosenau equation,” Matemática Aplicada e Computacional, vol. 9, no. 2, pp. 145–152, 1990. View at Zentralblatt MATH · View at MathSciNet
  8. S. K. Chung and S. N. Ha, “Finite element Galerkin solutions for the Rosenau equation,” Applicable Analysis, vol. 54, no. 1-2, pp. 39–56, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Omrani, F. Abidi, T. Achouri, and N. Khiari, “A new conservative finite difference scheme for the Rosenau equation,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 35–43, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. K. Chung, “Finite difference approximate solutions for the Rosenau equation,” Applicable Analysis, vol. 69, no. 1-2, pp. 149–156, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. K. Chung and A. K. Pani, “Numerical methods for the Rosenau equation,” Applicable Analysis, vol. 77, no. 3-4, pp. 351–369, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. A. V. Manickam, A. K. Pani, and S. K. Chung, “A second-order splitting combined with orthogonal cubic spline collocation method for the Rosenau equation,” Numerical Methods for Partial Differential Equations, vol. 14, no. 6, pp. 695–716, 1998. View at Zentralblatt MATH · View at MathSciNet
  13. Y. D. Kim and H. Y. Lee, “The convergence of finite element Galerkin solution for the Roseneau equation,” The Korean Journal of Computational & Applied Mathematics, vol. 5, no. 1, pp. 171–180, 1998. View at Zentralblatt MATH · View at MathSciNet
  14. J.-M. Zuo, “Solitons and periodic solutions for the Rosenau-KdV and Rosenau-Kawahara equations,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 835–840, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Esfahani, “Solitary wave solutions for generalized Rosenau-KdV equation,” Communications in Theoretical Physics, vol. 55, no. 3, pp. 396–398, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. P. Razborova, H. Triki, and A. Biswas, “Perturbation of dispersive shallow water waves,” Ocean Engineering, vol. 63, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  17. G. Ebadi, A. Mojaver, H. Triki, A. Yildirim, and A. Biswas, “Topological solitons and other solutions of the Rosenau-KdV equation with power law nonlinearity,” Romanian Journal of Physics, vol. 58, no. 1-2, pp. 1–10, 2013.
  18. T. Wang, L. Zhang, and F. Chen, “Conservative schemes for the symmetric regularized long wave equations,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1063–1080, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Li and L. Vu-Quoc, “Finite difference calculus invariant structure of a class of algorithms for the nonlinear Klein-Gordon equation,” SIAM Journal on Numerical Analysis, vol. 32, no. 6, pp. 1839–1875, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Q. Chang, E. Jia, and W. Sun, “Difference schemes for solving the generalized nonlinear Schrödinger equation,” Journal of Computational Physics, vol. 148, no. 2, pp. 397–415, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. T.-C. Wang and L.-M. Zhang, “Analysis of some new conservative schemes for nonlinear Schrödinger equation with wave operator,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1780–1794, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. T. Wang, B. Guo, and L. Zhang, “New conservative difference schemes for a coupled nonlinear Schrödinger system,” Applied Mathematics and Computation, vol. 217, no. 4, pp. 1604–1619, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. L. Zhang, “A finite difference scheme for generalized regularized long-wave equation,” Applied Mathematics and Computation, vol. 168, no. 2, pp. 962–972, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Z. Fei and L. Vázquez, “Two energy conserving numerical schemes for the sine-Gordon equation,” Applied Mathematics and Computation, vol. 45, no. 1, pp. 17–30, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. S. Wong, Q. Chang, and L. Gong, “An initial-boundary value problem of a nonlinear Klein-Gordon equation,” Applied Mathematics and Computation, vol. 84, no. 1, pp. 77–93, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. Q. S. Chang, B. L. Guo, and H. Jiang, “Finite difference method for generalized Zakharov equations,” Mathematics of Computation, vol. 64, no. 210, pp. 537–553, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. Hu and K. Zheng, “Two conservative difference schemes for the generalized Rosenau equation,” Boundary Value Problems, Article ID 543503, 18 pages, 2010. View at Zentralblatt MATH · View at MathSciNet
  28. X. Pan and L. Zhang, “On the convergence of a conservative numerical scheme for the usual Rosenau-RLW equation,” Applied Mathematical Modelling, vol. 36, no. 8, pp. 3371–3378, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. X. Pan and L. Zhang, “Numerical simulation for general Rosenau-RLW equation: an average linearized conservative scheme,” Mathematical Problems in Engineering, vol. 2012, Article ID 517818, 15 pages, 2012. View at MathSciNet
  30. T. Wang and B. Guo, “A robust semi-explicit difference scheme for the Kuramoto-Tsuzuki equation,” Journal of Computational and Applied Mathematics, vol. 233, no. 4, pp. 878–888, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. B. Hu, J. Hu, and Y. Xu, “C-N difference schemes for dissipative symmetric regularized long wave equations with damping term,” Mathematical Problems in Engineering, vol. 2011, Article ID 651642, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus